Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Possible withdrawl symptoms???

Posted by Phillipa on November 10, 2009, at 18:49:07

In reply to Re: Possible withdrawl symptoms??? Monica L, posted by floatingbridge on November 10, 2009, at 17:32:28

Monica if it feels wierd when move head and kind of feel like almost black out for less than second that's brain zaps. At least that is the way they felt for me. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:925167
URL: http://www.dr-bob.org/babble/20091107/msgs/925256.html